Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/21581

Title: Rigorous approximation of diffusion coefficients for expanding maps
Authors: Bahsoun, Wael
Galatolo, Stefano
Nisoli, Isaia
Niu, Xiaolong
Keywords: Transfer operators
Central limit theorem
Ulam’s method
Rigorous computation
Issue Date: 2016
Publisher: Springer (© the authors)
Citation: BAHSOUN, W. et al., 2016. Rigorous approximation of diffusion coefficients for expanding maps. Journal of Statistical Physics, 163 (6), pp.1486-1503.
Abstract: The use of computers is essential for predicting and understanding the behaviour of many physical systems. Sensitive dependence on initial conditions is typical in many physical systems. This sensitivity problem raises nontrivial reliability and stability issues regarding any computational approach to such systems. Moreover, it strongly motivates the study of reliable computational methods for understanding statistical properties of physical systems.
Sponsor: WB and SG would like to thank The Leverhulme Trust for supporting mutual research visits through the Network Grant IN-2014-021. The research of SG and IN is partially supported by EU Marie-Curie IRSES “Brazilian-European partnership in Dynamical Systems” (FP7-PEOPLE-2012-IRSES 318999 BREUDS).
Version: Published
DOI: 10.1007/s10955-016-1523-y
URI: https://dspace.lboro.ac.uk/2134/21581
Publisher Link: http://dx.doi.org/10.1007/s10955-016-1523-y
ISSN: 0022-4715
Appears in Collections:Published Articles (Maths)

Files associated with this item:

File Description SizeFormat
Bahsoun_et_al.,_2016.pdfPublished version405.65 kBAdobe PDFView/Open


SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.